# SDR UHLA002479

- Difficulty date: August 29, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Harness
- Part number: 3115261003
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 11,993 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 27 - BED-TTN - NR 2 ENGINE AND FUEL FLOW FLUCTUATED TORQUE 90 PERCENT UP TO 110 PERCENT THEN DOWN TO 82 PERCENT.  THIS HAPPENED TWICE IN ONE MINUTE THEN NEVER REPEATED.  CREW LANDED IN TTN WITHOUT ANY FURTHER INCIDENT.  CONTINUED UNDER MEL 73-2 EEC INOPERATIVE.  MEL CLEARED BY CLEANING EEC CANNON PLUGS.  (M)
